ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): Joginder S. Dhiman, Praveen K. Sharma, Poonam Sharma

Email(s): Email ID Not Available

DOI: 10.5958/2231-3915.2016.00025.0   

Address: Joginder S. Dhiman1*, Praveen K. Sharma2 , Poonam Sharma1
1Department of Mathematics, Himachal Pradesh University, Summerhill, Shimla-171005, INDIA
2UIIT, Himachal Pradesh University, Summerhill, Shimla-171005, INDIA
*Corresponding Author

Published In:   Volume - 6,      Issue - 2,     Year - 2016


ABSTRACT:
The aim of the present paper is to investigate the effects of temperature dependent viscosity on the stability of Dufour-Soret driven double-diffusive convection in nonreactive binary fluids, for general boundary conditions. Some analytical results concerning the stability of oscillatory motions and otherwise the complex growth rate of oscillatory motions are derived for this general problem. The expressions for Rayleigh numbers, when instability sets in as stationary modes, for each combination of rigid(slip free) and dynamically free(stress free) boundary conditions are derived numerically using Galerkin’s method. The effects of linear and exponential temperature dependent viscosity on the onset stationary convection are studied and computed numerically. Various consequences of the obtained results for different convective problems have been worked out, as special cases.


Cite this article:
Joginder S. Dhiman, Praveen K. Sharma, Poonam Sharma. Dufour-Soret Driven Double-Diffusive Convection in Nonreactive Binary Fluids with Temperature Dependent Viscosity. Int. J. Tech. 2016; 6(2): 161-169. doi: 10.5958/2231-3915.2016.00025.0


Recomonded Articles:

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags